# SDR CA120302001

- Difficulty date: March 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 20,600 hours
- Engine: Ge CF348C5
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: CC670129995
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE INSPECTION, CHAFING WAS DISCOVERED ON THE SPIRAL ELECTRICAL CORD AT EACH OF 4 LOCATIONS IN THE L/E OF THE LT AND RT WINGS, 2 PER SIDE. THE SPIRAL ELECTRICAL CORD MAKES THE REQUIRED ELECTRICAL CONNECTIONS BETWEEN THE SLAT AND THE WING.  THE OUTER HARNESS INSULATION WAS WORN THROUGH. THE HARNESSES ARE BEING REPAIRED OR REPLACED AS REQUIRED.
